Alert archive / Alabama / Areal Flood Warnings in 2021
Areal Flood Warning 3, NWS Birmingham, AL
NWS Birmingham, AL issued this areal flood warning at Mar 25, 2021, 11:20 PM CDT for Blount County, Jefferson County, St. Clair County, Alabama. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2021, 11:20 PM CDT (04:20 UTC)
- Expired
- Mar 26, 2021, 5:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Blount County, AL, Jefferson County, AL, St. Clair County, AL
The radar
The Birmingham radar (KBMX), 68 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 4.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1313 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 341 m²/s²
- 0-3 km storm-relative helicity
- 334 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 13.2
The text
As transmitted.
559
WGUS44 KBMX 260420
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
1120 PM CDT Thu Mar 25 2021
ALC009-073-115-261015-
/O.NEW.KBMX.FA.W.0003.210326T0420Z-210326T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount AL-Jefferson AL-St. Clair AL-
1120 PM CDT Thu Mar 25 2021
The National Weather Service in Birmingham has issued a
* Flood Warning for urban areas and small streams in...
Blount County in central Alabama...
Jefferson County in central Alabama...
St. Clair County in central Alabama...
* Until 515 AM CDT.
* At 1120 PM CDT, Gauge reports indicated heavy rain due to
thunderstorms. Flooding is ongoing or expected to begin shortly in
the warned area. Between 3 and 4 inches of rain have fallen.
Some locations that will experience flooding include...
Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood, Mountain
Brook, Trussville, Hueytown, Gardendale, Irondale, Leeds, Moody,
Fairfield, Rainbow City, Fultondale, Oneonta, Springville,
Odenville, Sumiton and Blountsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3376 8702 3379 8695 3386 8696 3397 8677
3408 8670 3425 8651 3426 8644 3410 8630
3394 8637 3399 8620 3385 8606 3376 8604
3371 8612 3347 8667 3325 8698 3325 8707
3347 8734 3354 8719 3361 8718 3365 8706
$$
86/Martin1 follow-up statement
382
WGUS84 KBMX 261021
FLSBMX
Flood Statement
National Weather Service Birmingham AL
521 AM CDT Fri Mar 26 2021
ALC009-073-115-261031-
/O.EXP.KBMX.FA.W.0003.000000T0000Z-210326T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Blount AL-Jefferson AL-St. Clair AL-
521 AM CDT Fri Mar 26 2021
...FLOOD WARNING HAS EXPIRED FOR BLOUNT, JEFFERSON AND ST. CLAIR
COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3376 8702 3379 8695 3386 8696 3397 8677
3408 8670 3425 8651 3426 8644 3410 8630
3394 8637 3399 8620 3385 8606 3376 8604
3371 8612 3347 8667 3325 8698 3325 8707
3347 8734 3354 8719 3361 8718 3365 8706
$$
86/MartinWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this areal flood warning went out at Mar 25, 6:52 PM CDT, 4 hours 28 minutes earlier.
Area forecast discussion, Mar 25, 6:52 PM CDT, 4 hours 28 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 652 PM CDT Thu Mar 25 2021 .UPDATE... Evening Update and 00Z Aviation. && .SHORT TERM... /Updated at 0624 PM CDT Thu Mar 25 2021/ Long track damaging tornadoes have moved across Central Alabama this afternoon. Significant damage has taken place. At this writing, no tornado warnings are in effect. A Tornado Watch remains in effect until 8 pm and may be extended. So what now, a warm front was located just north of the area while a cold front/trough was still back to the west. The latest RAP analysis has SBCAPE values still over 2000 and will become even more suppressed to the southern reaches the next few hours. A rain induced boundary or axis of a mixed up atmosphere was west to east across Central Alabama from TCL to ANB. SRH values will slowly go down as the low level jet exits northward. So at this time, it appears the greatest threat will reside south of a line from Sumter County to Randolph County. The threat north of this area is certainly not zero, and will keep a mention of severe storms including tornadoes, but the threat is lower than earlier this afternoon. So will make some changes to the graphics suite but the overall trend in the forecast looks ok. 75 Previous short-term discussion: /Updated at 450 AM CDT Thu Mar 25 2021/ Today through Friday. So far this AM we have had widespread showers with embedded thunderstorms as it spread NE across C AL. The activity has been elevated and while we are watching for any rogue storms, severe activity during the early morning hours should be marginal at best until the warm front makes its way northward later today. We have increased the severe threat in the NW half of C AL for this afternoon and evening. This probably doesn't come as much of a surprise as this system is ramping up to be significant there with strong tornadoes a possibility. The SE half of C AL is a different story. While we have a marginal threat this AM for portions of C AL, for the rest of the afternoon and evening, parameters are much lower in the SE counties with convection not as likely there until later this evening. After the current convection currently on the radar pushes N, we should have a somewhat lull in activity in the SE. In contrast, by around 11am, our warm front should be to the N of the area. Models suggest some cellular activity will likely pop up in the NW first. MUCAPE will not be lacking, but will be highest in the west for this afternoon. 0-6km bulk shear will be in ample supply across C AL. However, 0-1km shear will be decidedly higher in the NW. Although amounts vary, guidance is in agreement decreasing this low level shear significantly after 6z as the bulk of the instability skirts to the NE. This will be not only with the front moving across, but our negatively tilted upper shortwave that is expected to be over the Arklatex ~18z today expected to race off toward IL/IN by midnight tonight. With the bulk of the activity in the SE counties expected for later this evening, this greatly decreases the chance for severe weather for them S of the I85 corridor. This is the reason for the sharp risk gradient in our severe graphics. Timing is pretty similar to what we had yesterday except possibly starting in the NW at 11am instead of noon. The front is expected to make progress after midnight with the risk for TS in the SE counties much lower for the day on Friday with lower dew points moving in behind the front. 08 .LONG TERM... /Updated at 450 AM CDT Thu Mar 25 2021/ Friday night through Wednesday. Rain chances should be minimal for Friday evening but increase after midnight into the pre-dawn hours on Saturday with some thunderstorms possible in the NW with shortwave activity. Rain chances increase once again for Saturday into Sunday with the approach of another frontal system number 2. However, the upper dynamics still need to be worked out. The upper setup does not show a negatively tilted system like front 1. However, we will have warm and moist air waiting for this springtime front. While some strong storms cannot be ruled out, will hold off adding severe just yet with the weekend system. Extended guidance diverges on timing and strength of the upper low/shortwave behind the front for Mon/Tue time frame, so only going with low pops for now. A third front approaches by end of the extended by Wednesday with elevated shower and thunderstorm chances returning. 08 && .AVIATION... 00Z TAF Discussion. Showers and thunderstorms will still affect the terminals the next several hours until a cold front/trough moves through. Until then, showers and thunderstorms with gradually lowering ceilings. It appears the general trend will be for the ceilings to hold in the MVFR range at 015-030. Winds will also be gusty at times even outside convection. Low level winds will eventually lift north of the area, reducing any LLWs and wind gusts. The northern terminals will eventually become VFR by 15-18z while some clouds may hold on near TOI and MGM. As the surface boundary moves through, winds will go from south to west northwest. 75 && .FIRE WEATHER... A moist air mass with high relative humidity values will develop and continue through the weekend with multiple episodes of showers and thunderstorms. A warm front will lift northward today and produce numerous showers and a few thunderstorms. Southerly winds will increase to 10 to 15 mph with higher gusts today as a strong storm system approaches from the west. There is risk of severe thunderstorms with tornadoes this afternoon and evening. Rain chances are lower on Friday, but more showers and thunderstorms are expected for over the weekend. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 52 75 54 79 61 / 100 10 40 70 80 Anniston 57 78 59 82 63 / 100 10 40 60 60 Birmingham 55 76 60 81 64 / 100 10 50 70 80 Tuscaloosa 54 78 62 82 64 / 80 10 40 60 80 Calera 57 76 62 82 64 / 100 10 40 60 70 Auburn 63 76 64 82 64 / 80 30 20 30 20 Montgomery 64 78 65 85 67 / 90 20 20 30 30 Troy 65 80 66 85 67 / 80 40 20 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until 10 PM CDT this evening for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Randolph...Russell... Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Mar 25, 5:04 AM CDT, 18 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 504 AM CDT Thu Mar 25 2021 ALZ011>015-017>050-261315- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 504 AM CDT Thu Mar 25 2021 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. A couple severe storm may occur this morning with a threat of a couple tornadoes, damaging winds, and hail up to quarter size. This morning threat is mainly for areas near and west of Interstate 65 through around 11 am. A significant severe weather event is expected across much of Central Alabama from around 11 am through midnight. The greatest threat will be along and northwest of Interstate 59, where strong tornadoes, damaging winds, and large hail will be possible. The overall threat gradually decreases to the southeast of there. A Wind Advisory is in effect from 11 AM through 10 PM for most of Central Alabama excluding areas generally south of Interstate 85. Sustained winds will be out of the south around 10 to 20 mph with occasional gusts up to 40 mph outside of any thunderstorm activity, especially in higher terrain areas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Minor flooding may occur along portions of the Tombigbee and Black Warrior River Basins this weekend and into early next week. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is expected on today into this evening. 08
In the hours before
Special weather statement, Mar 25, 7:48 PM CDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service Birmingham AL
748 PM CDT Thu Mar 25 2021
ALZ024-260115-
Jefferson AL-
748 PM CDT Thu Mar 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JEFFERSON COUNTY UNTIL
815 PM CDT...
At 748 PM CDT, Doppler radar was tracking a strong thunderstorm near
North Johns, or 8 miles west of Hueytown, moving northeast at 90 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Birmingham, Bessemer, Homewood, Mountain Brook, Trussville, Hueytown,
Gardendale, Irondale, Fairfield, Fultondale, Center Point, Pleasant
Grove, Clay, Pinson, Tarrant, Midfield, Adamsville, Argo, Brighton
and Kimberly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 100 AM CDT for central and
west central Alabama.
LAT...LON 3377 8665 3376 8654 3374 8654 3372 8653
3366 8653 3362 8654 3329 8712 3331 8713
3331 8716 3332 8716 3332 8718 3334 8718
3334 8720 3336 8720 3338 8723 3339 8723
3340 8725 3342 8727 3382 8672
TIME...MOT...LOC 0048Z 232DEG 79KT 3340 8714
32/DavisLocal storm report, Mar 25, 8:05 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
805 PM CDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM FLASH FLOOD 5 ENE PLEASANT GAP 34.00N 85.44W
03/25/2021 CHEROKEE AL EMERGENCY MNGR
FLASH FLOODING ALONG HWY 411 AND CR 101.
ADDITIONAL FLASH FLOODING WAS OBSERVED
ACROSS THE COUNTY BETWEEN 410 PM AND 630 PM.
REPORTED BY EMERGENCY MANAGER.
&&
CBDLocal storm report, Mar 25, 8:08 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
808 PM CDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 5 SW BROOKSVILLE 34.14N 86.54W
03/25/2021 M5.07 INCH BLOUNT AL PUBLIC
SPOTTER REPORTED OVER 5 INCHES OF RAIN AS OF
6 PM. STILL RAINING HEAVY AT THE TIME.
&&
CBDLocal storm report, Mar 25, 8:14 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
814 PM CDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TORNADO 4 N PIEDMONT 33.98N 85.62W
03/25/2021 CHEROKEE AL EMERGENCY MNGR
STRUCTURAL DAMAGE AND TREES DOWN. REPORTED
BY EMA.
&&
CBDLocal storm report, Mar 25, 8:48 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
848 PM CDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND DMG 2 ESE WATSON 33.63N 86.85W
03/25/2021 JEFFERSON AL TRAINED SPOTTER
LARGE PINE TREES DOWN ON POWERLINES. LIVE
WIRES DOWN AND ROAD IMPASSABLE.
0955 AM TSTM WND DMG 2 W INVERNESS 33.42N 86.74W
03/25/2021 JEFFERSON AL LAW ENFORCEMENT
CALDWELL MILL AT PAHOKEE TRACE IS BLOCKED BY
DOWNED TREES.
0955 AM HEAVY RAIN 1 WSW CHALKVILLE 33.66N 86.66W
03/25/2021 E1.50 INCH JEFFERSON AL LAW ENFORCEMENT
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1 S
PINSON. FLOODING IN THE CENTER POINT/PINSON
AREA. SWEENEY HOLLOW ROAD BETWEEN 25TH AVE.
NW AND OAK SHADOW CIRCLE CLOSED BOTH WAYS.
1103 AM HAIL GORGAS 33.67N 87.23W
03/25/2021 U0.50 INCH WALKER AL PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
1148 AM HAIL 1 SSE GARDENDALE 33.64N 86.81W
03/25/2021 E1.00 INCH JEFFERSON AL PUBLIC
SOCIAL MEDIA VIDEO OF HAIL AT LEAST QUARTER
SIZE NEAR GARDENDALE.
1158 AM HAIL 1 WNW CHALKVILLE 33.68N 86.67W
03/25/2021 E1.00 INCH JEFFERSON AL PUBLIC
SOCIAL MEDIA PHOTOS OF QUARTER SIZE HAIL
NEAR PINSON.
1219 PM TORNADO 4 WNW PHIPPS 32.95N 87.56W
03/25/2021 HALE AL OFFICIAL NWS OBS
CONFIRMED TORNADO PER TDS OFF OF KBMX RADAR.
1254 PM TORNADO 2 WNW WEST BLOCTON 33.13N 87.15W
03/25/2021 BIBB AL OFFICIAL NWS OBS
CONFIRMED TORNADO PER TDS OFF OF KBMX RADAR.
0107 PM TORNADO 3 WNW RIVERSIDE 33.62N 86.25W
03/25/2021 ST. CLAIR AL PUBLIC
NUMEROUS TREES UPROOTED AND POWER LINES
DOWNED ON OLD COAL CITY ROAD.
0119 PM TORNADO 4 S BESSEMER AIRPORT 33.25N 86.92W
03/25/2021 SHELBY AL OFFICIAL NWS OBS
CONFIRMED TORNADO PER TDS OFF OF KBMX RADAR.
0130 PM TSTM WND DMG 2 NE HELENA 33.31N 86.82W
03/25/2021 SHELBY AL PUBLIC
SEVERAL TREES UPROOTED AT THE PELHAM HIGH
SCHOOL. POSSIBLE TORNADO.
0135 PM TORNADO 1 NW HIGHLAND LAKES 33.40N 86.66W
03/25/2021 SHELBY AL TRAINED SPOTTER
NUMEROUS TREES UPROOTED NEAR HIGHWAY 280 AND
DOUG BAKER BLVD. TREES BLOCKING HIGHWAY 280.
0135 PM TORNADO 1 WNW HIGHLAND LAKES 33.40N 86.67W
03/25/2021 SHELBY AL EMERGENCY MNGR
NUMEROUS STRUCTURES REPORTED DAMAGED IN THE
EAGLE POINT AND GREYSTONE SUBDIVISIONS.
0142 PM TORNADO OHATCHEE 33.79N 86.02W
03/25/2021 CALHOUN AL BROADCAST MEDIA
*** 5 FATAL ***
SUBSTANTIAL DAMAGE TO PROPERTY AND HOMES IN
THE CITY OF OHATCHEE. CORONER CONFIRMS 5
FATALITIES. UPDATE FOR FATALITY COUNT.
0154 PM TORNADO SULPHUR SPRINGS 33.84N 85.87W
03/25/2021 CALHOUN AL TRAINED SPOTTER
SEVERAL HOMES DAMAGED ALONG OLD SURPHUR
SPRINGS ROAD. NUMEROUS TREES AND POWER LINES
DOWNED.
0237 PM TORNADO 3 SSW NEELY HENRY DAM 33.74N 86.07W
03/25/2021 CALHOUN AL OFFICIAL NWS OBS
CONFIRMED TORNADO PER TDS OFF OF KBMX RADAR.
0253 PM TORNADO WELLINGTON 33.83N 85.90W
03/25/2021 CALHOUN AL PUBLIC
HOMES DAMAGED IN WELLINGTON.
0325 PM TORNADO 4 N PIEDMONT 33.98N 85.62W
03/25/2021 CHEROKEE AL EMERGENCY MNGR
STRUCTURAL DAMAGE AND TREES DOWN. REPORTED
BY EMA.
0410 PM FLASH FLOOD 5 ENE PLEASANT GAP 34.00N 85.44W
03/25/2021 CHEROKEE AL EMERGENCY MNGR
FLASH FLOODING ALONG HWY 411 AND CR 101.
ADDITIONAL FLASH FLOODING WAS OBSERVED
ACROSS THE COUNTY BETWEEN 410 PM AND 630 PM.
REPORTED BY EMERGENCY MANAGER.
0448 PM TORNADO 1 WNW BIRMINGHAM RACE C 33.58N 86.68W
03/25/2021 JEFFERSON AL BROADCAST MEDIA
10-20 HOMES HEAVILY DAMAGED NEAR WILLOW LANE
AND ROEBUCK FOREST DRIVE.
0454 PM TSTM WND DMG 1 SSE CLOVERDALE 33.59N 86.71W
03/25/2021 JEFFERSON AL PUBLIC
TRESS UPROOTED IN THE CITY OF ROEBUCK.
POSSIBLE TORNADO.
0509 PM TORNADO 3 SW BRENT 32.91N 87.20W
03/25/2021 BIBB AL BROADCAST MEDIA
HOMES SIGNIFICANTLY DAMAGED ALONG BELCHER
ROAD IN BRENT.
0542 PM TORNADO 2 SE CALERA 33.08N 86.74W
03/25/2021 SHELBY AL NWS EMPLOYEE
TREES DOWN ALONG THE INTERSTATE NEAR MM229.
REPORTED BY OFF DUTY NWS EMPLOYEE.
0556 PM TORNADO COLUMBIANA 33.18N 86.61W
03/25/2021 SHELBY AL PUBLIC
REPORT OF HOMES DAMAGED IN COLUMBIANA.
RELAYED BY MEDIA.
0600 PM HEAVY RAIN 5 SW BROOKSVILLE 34.14N 86.54W
03/25/2021 M5.07 INCH BLOUNT AL PUBLIC
SPOTTER REPORTED OVER 5 INCHES OF RAIN AS OF
6 PM. STILL RAINING HEAVY AT THE TIME.
&&Local storm report, Mar 25, 9:49 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
949 PM CDT THU MAR 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TORNADO 3 SW HIGGINS FERRY PARK 32.84N 86.49W
03/25/2021 CHILTON AL EMERGENCY MNGR
TDS DETECTED ON RADAR. MULTIPLE STRUCTURES
DAMAGED ON CR 481 ON CARGILE CREEK.
ADDITIONAL STRUCTURES WERE DAMAGED ALONG CR
483 AND ON CR 720. NUMEROUS TREES WERE ALSO
DOWNED.
&&
MALThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 7:04 PM CDT | Special Weather Statement | BMX | Calhoun | 26 min |
| Mar 25, 7:07 PM CDT | Tornado Warning | BMX | Marengo | 24 min |
| Mar 25, 7:10 PM CDT | Special Weather Statement | BMX | Hale | 50 min |
| Mar 25, 7:16 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale | 32 min |
| Mar 25, 7:17 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cherokee, Cleburne | 14 min |
| Mar 25, 7:31 PM CDT | Flash Flood Warning | BMX | Calhoun, Cherokee, Cleburne | 3 hr |
| Mar 25, 7:34 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 23 min |
| Mar 25, 7:48 PM CDT | Special Weather Statement | BMX | Jefferson | 27 min |
| Mar 25, 8:28 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 28 min |
| Mar 25, 8:33 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 42 min |
| Mar 25, 8:51 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, St. Clair | 25 min |
| Mar 25, 8:58 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 49 min |
| Mar 25, 9:01 PM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 24 hr |
| Mar 25, 9:04 PM CDT | Tornado Warning | BMX | Chilton, Coosa | 32 min |
| Mar 25, 9:21 PM CDT | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 12 hr |
| Mar 25, 9:23 PM CDT | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 60 hr |
| Mar 25, 9:41 PM CDT | River Flood Warning | BMX | Greene, Hale, Tuscaloosa | 24 hr |
| Mar 25, 9:44 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 60 hr |
| Mar 25, 9:47 PM CDT | River Flood Warning | BMX | Sumter | 12 hr |
| Mar 25, 9:49 PM CDT | River Flood Warning | BMX | Greene, Pickens, Sumter | 5 days |
| Mar 25, 9:51 PM CDT | Tornado Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 54 min |
| Mar 25, 11:55 PM CDT | River Flood Warning | BMX | Calhoun, Cherokee, Etowah, St. Clair | 58 hr |
| Mar 26, 5:26 AM CDT | River Flood Warning | BMX | Chilton, Coosa, Elmore, Shelby, Talladega | 4 days |
| Mar 26, 5:32 AM CDT | Areal Flood Warning | BMX | Cherokee | 6 days |
Nearby
Areal Flood Warnings in Alabama, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.